Search dblp for Publications

export results for "toc:db/journals/dm/dm269.bht:"

 download as .bib file

@article{DBLP:journals/dm/AldredHLS03,
  author    = {Robert E. L. Aldred and
               Derek A. Holton and
               Dingjun Lou and
               Akira Saito},
  title     = {\emph{M}-alternating paths in \emph{n}-extendable bipartite graphs},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {1--11},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00827-0},
  doi       = {10.1016/S0012-365X(02)00827-0},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/AldredHLS03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/AssemPRT03,
  author    = {Ibrahim Assem and
               Mar{\'{\i}}a In{\'{e}}s Platzeck and
               Mar{\'{\i}}a Julia Redondo and
               Sonia Trepode},
  title     = {Simply connected incidence algebras},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {333--355},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(03)00128-6},
  doi       = {10.1016/S0012-365X(03)00128-6},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/AssemPRT03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/BalbuenaF03,
  author    = {Camino Balbuena and
               Daniela Ferrero},
  title     = {Edge-connectivity and super edge-connectivity of \emph{P}\({}_{\mbox{2}}\)-path
               graphs},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {13--20},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00828-2},
  doi       = {10.1016/S0012-365X(02)00828-2},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/BalbuenaF03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/BekmetjevBCH03,
  author    = {Airat Bekmetjev and
               Graham R. Brightwell and
               Andrzej Czygrinow and
               Glenn Hurlbert},
  title     = {Thresholds for families of multisets, with an application to graph
               pebbling},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {21--34},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00745-8},
  doi       = {10.1016/S0012-365X(02)00745-8},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/BekmetjevBCH03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Bey03,
  author    = {Christian Bey},
  title     = {An upper bound on the sum of squares of degrees in a hypergraph},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {259--263},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(03)00130-4},
  doi       = {10.1016/S0012-365X(03)00130-4},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Bey03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/CaroY03,
  author    = {Yair Caro and
               Raphael Yuster},
  title     = {2-connected graphs with small 2-connected dominating sets},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {265--271},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(03)00055-4},
  doi       = {10.1016/S0012-365X(03)00055-4},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/CaroY03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/CartwrightSZ03,
  author    = {Donald I. Cartwright and
               Patrick Sol{\'{e}} and
               Andrzej Zuk},
  title     = {Ramanujan geometries of type {\~{A}}\({}_{\mbox{n}}\)},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {35--43},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00748-3},
  doi       = {10.1016/S0012-365X(02)00748-3},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/CartwrightSZ03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Chang03,
  author    = {An Chang},
  title     = {On the largest eigenvalue of a tree with perfect matchings},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {45--63},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00746-X},
  doi       = {10.1016/S0012-365X(02)00746-X},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Chang03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/ChartrandEHSZ03,
  author    = {Gary Chartrand and
               David Erwin and
               Michael A. Henning and
               Peter J. Slater and
               Ping Zhang},
  title     = {Graphs of order \emph{n} with locating-chromatic number \emph{n}-1},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {65--79},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00829-4},
  doi       = {10.1016/S0012-365X(02)00829-4},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/ChartrandEHSZ03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/ChenT03,
  author    = {Liang Chen and
               Naoyuki Tokuda},
  title     = {\emph{n}-Tokyoites' loop-line commuter problem},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {81--91},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00747-1},
  doi       = {10.1016/S0012-365X(02)00747-1},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/ChenT03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/ClaessonGW03,
  author    = {Anders Claesson and
               Chris D. Godsil and
               David G. Wagner},
  title     = {A permutation group determined by an ordered set},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {273--279},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(03)00094-3},
  doi       = {10.1016/S0012-365X(03)00094-3},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/ClaessonGW03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Duby03,
  author    = {Gr{\'{e}}gory Duby},
  title     = {Countable ultrahomogeneous antimatroids of convex dimension 2},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {113--125},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00830-0},
  doi       = {10.1016/S0012-365X(02)00830-0},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Duby03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/FengK03,
  author    = {Yan{-}Quan Feng and
               Jin Ho Kwak},
  title     = {An infinite family of cubic one-regular graphs with unsolvable automorphism
               groups},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {281--286},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(03)00056-6},
  doi       = {10.1016/S0012-365X(03)00056-6},
  timestamp = {Mon, 26 Oct 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/FengK03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/GeorgesM03,
  author    = {John P. Georges and
               David W. Mauro},
  title     = {Labeling trees with a condition at distance two},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {127--148},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00750-1},
  doi       = {10.1016/S0012-365X(02)00750-1},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/GeorgesM03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/GrannellGKS03,
  author    = {Mike J. Grannell and
               Terry S. Griggs and
               Vladimir P. Korzhik and
               Jozef Sir{\'{a}}n},
  title     = {On the minimal nonzero distance between triangular embeddings of a
               complete graph},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {149--160},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00751-3},
  doi       = {10.1016/S0012-365X(02)00751-3},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/GrannellGKS03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/GravierKM03,
  author    = {Sylvain Gravier and
               Sandi Klavzar and
               Michel Mollard},
  title     = {Isometric embeddings of subdivided wheels in hypercubes},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {287--293},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(03)00057-8},
  doi       = {10.1016/S0012-365X(03)00057-8},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/GravierKM03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/LaiL03,
  author    = {Hong{-}Jian Lai and
               Xiangwen Li},
  title     = {Small cycle cover of 2-connected cubic graphs},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {295--302},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(03)00058-X},
  doi       = {10.1016/S0012-365X(03)00058-X},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/LaiL03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Lemos03,
  author    = {Manoel Lemos},
  title     = {Uniqueness of the decomposition of the rank function of a 2-polymatroid},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {161--179},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00753-7},
  doi       = {10.1016/S0012-365X(02)00753-7},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Lemos03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/LihWZ03,
  author    = {Ko{-}Wei Lih and
               Wei{-}Fan Wang and
               Xuding Zhu},
  title     = {Coloring the square of a \emph{K}\({}_{\mbox{4}}\)-minor free graph},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {303--309},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(03)00059-1},
  doi       = {10.1016/S0012-365X(03)00059-1},
  timestamp = {Tue, 28 Apr 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dm/LihWZ03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Liu03,
  author    = {Weijun Liu},
  title     = {Suzuki groups and automorphisms of finite linear spaces},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {181--190},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00752-5},
  doi       = {10.1016/S0012-365X(02)00752-5},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Liu03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Miao03,
  author    = {Zhengke Miao},
  title     = {Improper choosability of graphs embedded on the surface of genus \emph{r}},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {311--314},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(03)00060-8},
  doi       = {10.1016/S0012-365X(03)00060-8},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Miao03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/NolaL03,
  author    = {Antonio Di Nola and
               Ada Lettieri},
  title     = {Finite BL-algebras},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {93--112},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00754-9},
  doi       = {10.1016/S0012-365X(02)00754-9},
  timestamp = {Fri, 05 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dm/NolaL03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Pecher03,
  author    = {Arnaud P{\^{e}}cher},
  title     = {Partitionable graphs arising from near-factorizations of finite groups},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {191--218},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00755-0},
  doi       = {10.1016/S0012-365X(02)00755-0},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Pecher03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Pitkethly03,
  author    = {Jane G. Pitkethly},
  title     = {Inherent dualisability},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {219--237},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00756-2},
  doi       = {10.1016/S0012-365X(02)00756-2},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Pitkethly03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Schocker03,
  author    = {Manfred Schocker},
  title     = {Idempotents for derangement numbers},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {239--248},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00757-4},
  doi       = {10.1016/S0012-365X(02)00757-4},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Schocker03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Tan03,
  author    = {Jinsong Tan},
  title     = {On Cheeger inequalities of a graph},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {315--323},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(03)00127-4},
  doi       = {10.1016/S0012-365X(03)00127-4},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Tan03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Willigenburg03,
  author    = {Stephanie van Willigenburg},
  title     = {Properties of the descent algebras of type \emph{D}},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {325--332},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(03)00061-X},
  doi       = {10.1016/S0012-365X(03)00061-X},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Willigenburg03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/YuanshengL03,
  author    = {Yuansheng Yang and
               Weifa Liang},
  title     = {The minimum number of vertices with girth 6 and degree set \emph{D}=\{\emph{r,
               m}\}},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {249--258},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00758-6},
  doi       = {10.1016/S0012-365X(02)00758-6},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/YuanshengL03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics